Matthew Kennedy

Assistant Professor
Department of Pure Mathematics
University of Waterloo
Waterloo, Ontario, Canada

matt.kennedy@uwaterloo.ca

Preprints

22. K.R. Davidson, M. Kennedy, Choquet order and hyperrigidity for function systems, preprint (2016). (arXiv:1608.02334)
21. M. Kennedy, Characterizations of C*-simplicity, preprint (2015). (arXiv:1509.01870)
20. M. Argerami, S. Coskey, M. Kalantar, M. Kennedy, M. Lupini, M. Sabok, The classification problem for finitely generated operator systems and spaces, preprint (2014). (arXiv:1411.0512)
19. E. Breuillard, M. Kalantar, M. Kennedy, N. Ozawa, C*-simplicity and the unique trace property for discrete groups, preprint (2014). (arXiv:1410.2518)

Accepted or Published

18. R.S. Bryder, M. Kennedy, Reduced twisted crossed products over C*-simple groups, accepted to International Mathematical Research Notices (2016). (arXiv:1602.01533)
17. M. Kennedy, P. Skoufranis, The Schur-Horn problem for normal operators, accepted to Proceedings of the London Mathematical Society (2015). (arXiv:1501.06457
16. M. Kennedy, O.Shalit, Essential normality, essential norms and hyperrigidity, accepted to Journal of Functional Analysis (2015). (arXiv:1309.3737) Corrigendum: (arXiv:1507.05059)
15. M. Kennedy, P. Skoufranis, Thompson's theorem for II1 factors, accepted to Transactions of the American Mathematical Society (2015). (arXiv:1407.1564)
14. K.R. Davidson, M. Kennedy, The Choquet boundary of an operator system, accepted to Duke Mathematical Journal (2015). (arXiv:1303.3252)
13. M. Kalantar, M.Kennedy, Boundaries of reduced C*-algebras of discrete groups, accepted to Journal für die reine und angewandte Mathematik (2014). (arXiv:1405.4359)
12. M. Kennedy, The noncommutative Choquet boundary and a connection to essential normality, Oberwolfach Report No. 21 (2014).
11. M. Kennedy, D. Yang, The Hopf structure of some dual operator algebras, accepted to Integral Equations and Operator Theory (2014). (arXiv:1308.2752)
10. M. Kennedy, D. Yang, A non-self-adjoint Lebesgue decomposition, accepted to Analysis & PDE (2013). (arXiv:1302.5191)
9. M. Kennedy, Essential normality and the decomposability of homogeneous submodules, accepted to Transactions of the American Mathematical Society (2013). (arXiv:1202.1797)
8. A. Fuller, M. Kennedy, Isometric tuples are hyperreflexive, accepted to Indiana University Mathematics Journal (2013). (arXiv:1206.5568)
7. M. Kennedy, The structure of an isometric tuple, Proceedings of the London Mathematical Society 106 (2013), No. 5, 1157-1177. (arXiv:1001.3182)
6. M. Kennedy, O. Shalit, Essential normality and the decomposability of algebraic varieties, New York Journal of Mathematics 18 (2012), 877--890. (arXiv:1207.2808)
5. M. Kennedy, A. Nica, Exactness of the Fock space representation of the q-commutation relations, Communications in Mathematical Physics 308 (2011), No. 1, 115--132. (arXiv:1009.0508)
4. M. Kennedy, Wandering vectors and the reflexivity of free semigroup algebras, Journal für die reine und angewandte Mathematik 653 (2011), 47--73. (arXiv:0909.3479)
3. M. Kennedy, H. Radjavi, Spectral conditions on Lie and Jordan algebras of compact operators, Journal of Functional Analysis 256 (2009), No. 10, 3143--3157. (arXiv:0803.4361)
2. M. Kennedy, V. Shulman, Y.V. Turovskii, Invariant subspaces of subgraded Lie algebras of compact operators, Integral Equations and Operator Theory 63 (2008), No. 1, 47--93. (arXiv:0803.3213)
1. M. Kennedy, Triangularization of a Jordan algebra of Schatten operators, Proceedings of the American Mathematical Society 136 (2008), No. 7, 2521--2527. (arXiv:0708.0841)